# SDR A6WA201311254370

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Bent
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AFT SEAL STRIKER REPAIR IS DAMAGED & BENT.  REPLACED DAMAGED TO PAX DOOR AFT SEAL STRIKER IAW REO 601R-53-22-033 TYPE 1 REPAIR.
